Anesthesia: Essays and Researches  Login  | Users Online: 3407 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Home | About us | Editorial board | Ahead of print | Search | Current Issue | Archives | Submit article | Instructions | Copyright form | Subscribe | Advertise | Contacts
LETTER TO EDITOR
Year : 2010  |  Volume : 4  |  Issue : 2  |  Page : 119-120

Hazard warning: Anaphylactic reaction to intravenous paracetamol under anesthesia


1 Department of Anesthesia, King Fahd Medical City, Riyadh, Saudi Arabia
2 Hedwig Str. 1, 30159 Hannover, Germany

Correspondence Address:
Khalid Doais
Department of Anesthesia, King Fahd Medical City, Riyadh 6430-12231
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0259-1162.73521

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1861    
    Printed32    
    Emailed26    
    PDF Downloaded120    
    Comments [Add]    

Recommend this journal